Universidad Complutense de Madrid
E-Prints Complutense

Kuratowski convergence of holomorphic functions

Impacto

Downloads

Downloads per month over past year

Ferrera Cuesta, Juan and Prieto Yerro, M. Ángeles (2004) Kuratowski convergence of holomorphic functions. Monatshefte für Mathematik, 143 (1). pp. 1-12. ISSN 0026-9255

[thumbnail of 08.pdf] PDF
Restringido a Repository staff only

131kB

Official URL: http://www.springerlink.com/content/f0pundx05rt17jbb/fulltext.pdf?MUD=MP




Abstract

The notion of Kuratowski convergence is applied to describe a kind of convergence in the context of holomorphic functions. We associate it to a convenient topology, explore its relation with the compact-open topology, thus providing a new set theoretic point of view of this classic topology, and present it in the framework of set-valued mappings.


Item Type:Article
Uncontrolled Keywords:Holomorphic functions; Convergence of level sets; Kuratowski convergence; Set-valued mappings
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15216
Deposited On:16 May 2012 08:36
Last Modified:09 Aug 2018 09:25

Origin of downloads

Repository Staff Only: item control page